MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CORTICAL FXATION FXD LOOP 15MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL CORTICAL FXATION FXD LOOP 15MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: udi: (b)(4).Investigation summary : a photo was returned to depuy synthes mitek for evaluation.The depuy synthes mitek team conducted a visual inspection of the returned photo.Upon visual inspection of the photo provided it was observed that the suture is noticeably frayed.The button does not appear to have structural anomalies.The overall complaint was confirmed as the observed condition of the cortical fxation fxd loop 15mm would contribute to the complained device issue.Based on the investigation findings, the possible root cause can be attributed to procedure variables such handling of the device or product interaction during procedure; the suture may have scraped against the tunnel internal walls and consequently caused its damage.As per instructions for use (ifu) the steps for a proper insertion are provided.Therefore it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes mitek quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that the patient underwent acromioclavicular joint dislocation.In (b)(6)2024, it was found the cortical fxation fxd loop 15mm suture broke.It was reported that a secondary procedure was performed to change to another device.The patient was recovering now.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary the product was returned to, depuy synthes mitek for evaluation.Depuy synthes mitek then conducted visual inspection of the device received.The complaint device was received and evaluated.Upon visual inspection, it could be observed that the button does not show structural anomalies.The suture was found to be frayed and partially impregnated of foreign matter, presumably biological.The overall complaint was confirmed as the observed condition of the cortical fxation fxd loop 15mm would contribute to the complained device issue.Based on the investigation findings, the root cause is traced to procedure variables such handling of the device or product interaction during procedure; the suture scraped against the tunnel internal walls and consequently caused its damage.As per instructions for use (ifu) the steps for a proper insertion are provided.Therefore it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes mitek quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
CORTICAL FXATION FXD LOOP 15MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key19077387
Report Number1221934-2024-01121
Device Sequence Number17649859
Product Code MBI
UDI-Device Identifier10886705022649
UDI-Public10886705022649
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number232009
Device Lot Number116L613
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer04/23/2024
04/26/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/26/2024
04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown